MathSciNet Relay Station
MathSciNet bibliographic data
MR2021253 (2004i:46014) 46B20
Bandyopadhyay, Pradipta; Dutta, S. Almost constrained subspaces of Banach spaces. Proc. Amer. Math. Soc. 132 (2004), no. 1, 107–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement